T.O. Alakoya, L.O. Jolaoso and O.T. Mewomo, A self adaptive inertial algorithm for solving split variational
inclusion and fixed point problems with applications, J. Ind. Manag. Optim. (2020), DOI:10.3934/jimo.2020152.
 T.O. Alakoya, L.O. Jolaoso and O.T. Mewomo, Strong convergence theorems for finite families of pseudomonotone
equilibrium and fixed point problems in Banach spaces, Afr. Mat. (2020), DOI:10.1007/s13370-020-00869-z.
 T.O. Alakoya, L.O. Jolaoso and O.T. Mewomo, Two modifications of the inertial Tseng extragradient method with
self-adaptive step size for solving monotone variational inequality problems, Demonstr. Math. 53 (2020) 208—224.
 T.O. Alakoya, L.O. Jolaoso, A. Taiwo and O.T. Mewomo, Inertial algorithm with self-adaptive stepsize for split
common null point and common fixed point problems for multivalued mappings in Banach spaces, Optim. (2021),
 T.O. Alakoya, A. Taiwo, O.T. Mewomo and Y.J. Cho, An iterative algorithm for solving variational inequality,
generalized mixed equilibrium, convex minimization and zeros problems for a class of nonexpansive-type mappings,
Ann. Univ. Ferrara Sez. VII Sci. Mat. 67(1) (2021) 1–31.
 M. Arshad, M. Abbas, A. Hussain and N. Hussain, Generalized dynamic process for generalized (f, L)-almost
F-contraction with applications, J. Nonlinear Sci. Appl. 9 (2016) 1702–1715.
 C.T. Aage and J.N. Salunke, Fixed points for weak contractions in G-metric spaces, Appl. Math. E-Notes. 12
 T. Abdeljawad and D. Baleanu Integration by parts and its applications of a new nonlocal fractional derivative
with Mittag–Leffler nonsingular kernel, J. Nonlinear Sci. Appl. 10(3) (2017) 1098–107 .
 A. Atangana, D. Baleanu, New fractional derivative with non-local and non-singular kernal, Thermal Sci. 20(2)
 G.V.R. Babu and T.M. Dula, Fixed points of generalized TAC-contractiv mappings in b-metric spaces, Mat.
Vesnik 69(2) (2017) 75–88.
 G.V.R. Babu and P.D. Sailaja, A fixed point theorem of generalized weakly contractive maps in orbitally complete
metric spaces, Thai J. Math. 9(1) (2011) 1–10.
 S. Banach, Sur les oprations dans les ensembles abstraits et leur application aux quations intgrales, Fund. Math.
3 (1922) 133–181.
 R. Baskaran and P.V. Subrahmanyam, A note on the solution of a class of functional equations, Appl. Anal. 22
 R. Bellman and E.S. Lee, Functional equations in dynamic programming, Aequat. Math. 17 (1978) 1–18.
 V. Berinde, Approximating fixed points of weak contractions using the Picard iteration, Nonlinear Anal. Forum 9
 V. Berinde, General constructive fixed point theorem for Ciric-type almost contractions in metric spaces, Carpath.
J. Math. 24 (2008) 10–19.
 M. Boriceanu, M. Bota and A. Petrusel, Mutivalued fractals in b-metric spaces, Cent. Eur. J. Math. 8 (2010)
 S. Chandok, K. Tas and A.H. Ansari, Some fixed point results for TAC-type contractive mappings, J. Function
Spaces 2016, Article ID 1907676, 1–6.
 S. Czerwik, Contraction mappings in b-metric spaces, Acta Math. Inform. Univ. Ostraviensis 1 (1993) 5–11.
 S. Czerwik, Nonlinear set-valued contraction mappings in b-metric spaces, Atti Semin. Mat. Fis. Univ. Modena.
46(2) (1998) 263–276.
 J.N. Ezeora, C. Izuchukwu, A.A. Mebawondu and O.T. Mewomo, Approximating Common Fixed Point of Mean
Nonexpansive Mappings in hyperbolic spaces, Int. J. Nonlinear Anal. Appl. 12 (1) (2021) 231–244. N. Hussain, M.A. Kutbi and P. Salimi, Fixed point theory in α-complete metric spaces with applications, Abstr.
Appl. Anal. 2014 (2014) Art. ID 280817.
 L.O. Jolaoso, F.U. Ogbuisi and O.T. Mewomo, On split equality variation inclusion problems in Banach spaces
without operator norms, Int. J. Nonlinear Anal. Appl. (2021), accepted, to appear.
 A. Kilbas, H.M. Srivastava and J. J. Trujillo, Theory and Application of Fractional Differential Equations, North
Holland Math Stud 2006.
 D. Klim and D. Wardowski, ixed points of dynamic processes of set-valued F-contractions and application to
functional equations, Fixed Point Theory Appl. 2015 (2015) 1–9.
 A.A. Mebawondu, C. Izuchukwu, K.O. Aremu and O.T. Mewomo, On some fixed point results for (α, β)-Berindeφ-Contraction mapppings with applications, Int. J. Nonlinear Anal. Appl. 11 (2) (2020) 363–378.
 A.A. Mebawondu and O.T. Mewomo, Some convergence results for Jungck-AM iterative process in hyperbolic
spaces, Aust. J. Math. Anal. Appl. 16(1) (2019) Art. 15.
 A.A. Mebawondu and O.T. Mewomo, Some fixed point results for TAC-Suzuki contractive mappings, Commun.
Korean Math. Soc. 34(4) (2019) 1201-1222.
 A. A. Mebawondu and O.T. Mewomo, Suzuki-type fixed point results in Gb-metric spaces, Asian-Eur. J. Math.
(2020), DOI: 10.1142/S1793557121500704.
 G.N. Ogwo, C. Izuchukwu, K.O. Aremu and O.T. Mewomo, A viscosity iterative algorithm for a family of
monotone inclusion problems in an Hadamard space, Bull. Belg. Math. Soc. Simon Stevin, 27 (2020) 127–152.
 G.N. Ogwo, C. Izuchukwu, K.O. Aremu and O.T. Mewomo, On θ-generalized demimetric mappings and monotone
operators in Hadamard spaces, Demonstr. Math. 53(1) (2020) 95–111.
 M.A. Olona, T.O. Alakoya, A. O.-E. Owolabi and O.T. Mewomo, Inertial shrinking projection algorithm with selfadaptive step size for split generalized equilibrium and fixed point problems for a countable family of nonexpansive
multivalued mappings, Demonstr. Math. (2021), DOI:10.1515/dema-2021-0006
 M.A. Olona, T.O. Alakoya, A. O.-E. Owolabi, O.T. Mewomo, Inertial algorithm for solving equilibrium, variational inclusion and fixed point problems for an infinite family of strictly pseudocontractive mappings, J. Nonlinear
Funct. Anal. 2021 (2021) Art. 10.
 A. O.-E. Owolabi, T.O. Alakoya, A. Taiwo and O.T. Mewomo, A new inertial-projection algorithm for approximating common solution of variational inequality and fixed point problems of multivalued mappings, Numer.
Algebra Control Optim. (2021) DOI:10.3934/naco.2021004.
 O.K. Oyewole, C. Izuchukwu, C.C. Okeke and O.T. Mewomo, Inertial approximation method for split variational
inclusion problem in Banach spaces, Int. J. Nonlinear Anal. Appl. 11(2) (2020) 285–304.
 O.K. Oyewole, O.T. Mewomo, L.O. Jolaoso and S.H. Khan, An extragradient algorithm for split generalized
equilibrium problem and the set of fixed points of quasi-φ-nonexpansive mappings in Banach spaces, Turkish J.
Math. 44(4) (2020) 1146-–1170.
 A. Pansuwon, W. Sintunavarat, V. Parvaneh and Y.J. Cho, Some fixed point theorems for (α, θ, k)-contractive
multi-valued mappings with some applications, Fixed Point Theory Appl. 2015 (2015) Art. 132.
 H. Piri and P. Kumam, Some fixed point theorems concerning F-contraction in complete metric spaces, Fixed
Point Theory Appl. 2014 (2014) Art. 210.
 Z. Qingnian and S. Yisheng, Fixed point theory for generalized ϕ-weak contractions, Appl. Math. Lett. 22(1)
 J. R. Roshan, V. Parvaneh and Z. Kadelburg, Common fixed point theorems for weakly isotone increasing mappings
in ordered b-metric spaces, J. Nonlinear Sci. Appl. 7 (2014) 229–245.
 P. Salimi and V. Pasquale, A result of Suzuki type in partial G-metric spaces, Acta Math. Sci. Ser. B (Engl. Ed.).
34(2) (2014) 274–284.
 S. G. Samko, A. A. Kilbas, and O. Marichev, Fractional Integrals and Derivatives: Theory and Applications,,
Yverdon: Gordon and Breach, 1993 .
 N. A. Secelean, Iterated function systems consisting of F-contractions, Fixed Point Theory Appl. 2013 (2013)
 T. Suzuki, Fixed point theorems and convergence theorems for some generalized nonexpansive mappings, J. Math.
Anal. Appl. 340 (2)(2008) 1088–1095.
 T. Suzuki, A new type of fixed point theorem in metric spaces, Nonlinear Anal. 71 (11) (2009) 5313–5317.
 A. Taiwo, T.O. Alakoya and O.T. Mewomo, Strong convergence theorem for solving equilibrium problem and fixed
point of relatively nonexpansive multi-valued mappings in a Banach space with applications, Asian-Eur. J. Math.
 A. Taiwo, T.O. Alakoya, O.T. Mewomo, Halpern-type iterative process for solving split common fixed point and
monotone variational inclusion problem between Banach spaces, Numer. Algor. 86(1) (2021) 1359-–1389. M. Turinici, A Wardowski implicit contractions in metric spaces, (2013) arXiv:1212.3164v2 [Math.GN].
 D. Wardowski, Solving existence problems via F-contractions, Proc. Amer. Math. Soc. 146(4) (2018), 1585–1598.
 D. Wardowski, Fixed points of a new type of contractive mappings in complete metric spaces, Fixed Point Theory
Appl. 2012 (2012) Art. 94.
 O. Yamaoda and W. Sintunavarat, Fixed point theorems for (α, β) − (ψ, φ)-contractive mappings in b-metric
spaces with some numerical results and applications, J. Nonlinear Sci. Appl. 9 (2016) 22–33.